{"title":"Benylin","description":"\u003cp\u003eShop the full Benylin range at McCormack's Pharmacy — trusted stockist with fast delivery across Ireland and Click \u0026amp; Collect from all seven stores.\u003c\/p\u003e","products":[{"product_id":"benylin-125ml-chesty-cough-n-d","title":"Benylin 125Ml Chesty Cough N\/D","description":"\u003cp\u003eWhen your child has a chesty cough, it's a distressing time for them and a worrying time for you. Benylin Childrens Chesty Cough Syrup has been specially formulated to effectively relieve childrens chesty coughs quickly, without causing drowsiness.A Pleasant strawberry flavor syrup which is both sugar-free and colour-free. A child-resistant cap is included for your family's safety.\u003c\/p\u003e","brand":"Benylin","offers":[{"title":"Default Title","offer_id":57050824638795,"sku":"5010123649852","price":7.49,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/5010123649852___L.jpg?v=1776371229"},{"product_id":"benylin-4-flu-tabs-24pk","title":"Benylin 4 Flu Tabs 24Pk","description":"\u003cp\u003eBenylin 4 Flu Film Coated Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. The medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 22.5mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. This medication also contains 12.5mg diphenhydramine hydrochloride which helps relieve coughing and sneezing. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order. Do not take with any other paracetamol or pseudoephedrine products.\u003c\/p\u003e","brand":"Benylin","offers":[{"title":"Default Title","offer_id":57050948862283,"sku":"5010123702984","price":11.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/benylin-4-flu-tabs-24pk-1.jpg?v=1790170888"},{"product_id":"benylin-day-night-tabs-16pk","title":"Benylin Day \u0026 Night Tabs 16Pk","description":"\u003cp\u003eBenylin Day \u0026amp; Night Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. The white day medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 60mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. The night medication also contains Paracetamol as well as 25mg diphenhydramine hydrochloride which helps relieve coughing and sneezing. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order. Do not take with any other paracetamol or pseudoephedrine products.\u003c\/p\u003e","brand":"Benylin","offers":[{"title":"Default Title","offer_id":57051052802379,"sku":"3574660439120","price":11.95,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/benylin-day-night-tabs-16pk-1.jpg?v=1790164235"},{"product_id":"benylin-125ml-cough-med-orginal","title":"Benylin 125Ml Cough Med Orginal","description":"\u003cp\u003eBenylin Original Cough Medicine Syrup helps to relieve coughs and allergies. The active ingredient diphenhydramine which is an antihistamine, helps coughs and dries the nose and chest. The levomenthol is a decongestant that helps you breathe easier.\u003c\/p\u003e\u003cp\u003eWarning: May cause drowsiness. You Must Be Aged Over 18 Years to Purchase This Product.?MAXIMUM order quantity per order of ONE bottle\u003c\/p\u003e","brand":"Benylin","offers":[{"title":"Default Title","offer_id":57051165819211,"sku":"5010123716387","price":7.99,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/benylin-125ml-cough-med-orginal-1.jpg?v=1790189700"},{"product_id":"benylin-125ml-dry-cough-syrup","title":"Benylin 125Ml Dry Cough Syrup","description":"\u003cp\u003eBenylin Dry Coughs Syrup soothes and relieves dry irritating coughs. Benylin Dry Coughs starts working the moment you swallow, to ease irritation caused by dry coughs. It contains powerful cough suppressants to help stop the cough and an antihistamine which relieves coughing as well as drying up secretions in the nose and chest.\u003c\/p\u003e","brand":"Benylin","offers":[{"title":"Default Title","offer_id":57051173454155,"sku":"5010123651503","price":8.49,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/5010123651503.jpg?v=1790190002"},{"product_id":"benylin-100ml-dry-dual-action","title":"Benylin 100Ml Dry Dual Action","description":"\u003cp\u003eBenylin Action Dry Syrup helps to relieve dry coughs and congestion. The active ingredient dextromethorphan helps to stop persistent coughing. The syrup also contains triprolidine hydrochloride, an antihistamine which helps to stop sneezing, runny nose and watery eyes. Pseudoephedrine hydrochloride that unblocks stuffy noses.  \u003c\/p\u003e","brand":"Benylin","offers":[{"title":"Default Title","offer_id":57051225293131,"sku":"5010123715212","price":8.25,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/benylin-100ml-dry-dual-action-1.jpg?v=1789997544"},{"product_id":"benylin-child-125ml-chesty-n-d","title":"Benylin Child 125Ml Chesty N\/D","description":"\u003cp\u003eBENYLIN® Children’s Chesty Coughs Syrup has been specially formulated to effectively relieve children's chesty coughs quickly, without causing drowsiness. BENYLIN® Children's Chesty Coughs Syrup has a pleasant strawberry flavour, and is both sugar-free and colour-free. A child-resistant cap is included for your family's safety.\u003c\/p\u003e","brand":"Benylin","offers":[{"title":"Default Title","offer_id":57051231715659,"sku":"5010123705404","price":6.49,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/benylin-child-125ml-chesty-n-d-1.jpg?v=1789997549"}],"url":"https:\/\/mccormackspharmacy.ie\/collections\/benylin.oembed","provider":"McCormacks Pharmacy","version":"1.0","type":"link"}